UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                                
Selected(0)Clear Items/Page:    Sort:
On numerical contour integral method for fractional diffusion equations with variable coefficients Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 64,Page: 137-142
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Fractional Diffusion Equations  Variable Coefficients  Numerical Contour Integral